NRAS
22,484 members26,210 posts

Both big toes going bue, black? Has anybody had this experience perhaps since being on Enbrel? It is summer here in South Africa so I've

Been wearing sandals for the last 3 months already, no closed ill fitting shoes or boots. I have also not hurt or bumped my feet. I am going to see the podiatrist next but was curious to know if anybody had experienced this. Thanks

3 Replies
oldestnewest

Hello Bob here

If your feet are going blue/black you will need to get yourself into hospital, this seems and can be caused blood failing to circulate around these extremities,

Are you diabetic?, also do you have any feeling in your feet ? Do you feel the feet are heading dark blue/black

If you have blood clots the same can happen.

Whatever the cause you will need at least see the GP.

All the best, get checked up.

BOB

Reply

Thanks Bob, yes I'm seeing the podiatrist next week. Forgot to mention that it is the toenails only on the big toes.No, I'm not diabetic . THanks Jasmin

Reply

Good Luck

BOB

Reply

You may also like...